# SDR A6WA201441368

- Difficulty date: April 5, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N436SE
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MS20257P3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OIL REPLENISHMENT TANK SERVICE DOOR HINGE CRACKED.  REMOVED CRACKED HINGE & INSTALLED NEW SERVICEABLE HINGE IAW SRM 51-42-06 & 51-40-11.
